# SDR DALA2015062603952

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 41,413 hours, 28,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PINS WERE DETACHED.  REPLACED L-1 DOOR SLIDE AND COMPLETED REQUIRED INSPECTION.
